ON n-ARY HYPERGROUPS AND FUZZY n-ARY HOMOMORPHISM


KAZANCI O. , YAMAK S. , Davvaz B.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.8, no.1, pp.65-76, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2011
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.65-76

Abstract

The aim of this paper is to introduce the notion of fuzzy homomorphism and fuzzy isomorphism between two n-ary hypergroups and to extend the fuzzy results of fundamental equivalence relations to n-ary hypergroups. We study some of their properties and prove the decomposition theorems for fuzzy homomorphism and fuzzy isomorphism.